Об одном классе замкнутых поверхностей

А.Д. Александров

Matematiceskij sbornik

  • Volume: 46, Issue: 1, page 69-77
  • ISSN: 0368-8666

How to cite


Александров, А.Д.. "Об одном классе замкнутых поверхностей." Matematiceskij sbornik 46.1 69-77. <http://eudml.org/doc/65010>.

author = {Александров, А.Д.},
journal = {Matematiceskij sbornik},
keywords = {Metric geometry, convex geometry, integral geometry},
language = {rus},
number = {1},
pages = {69-77},
publisher = {Tipogr. Lissnera i Sobko},
title = {Об одном классе замкнутых поверхностей},
url = {http://eudml.org/doc/65010},
volume = {46},

AU - Александров, А.Д.
TI - Об одном классе замкнутых поверхностей
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 46
IS - 1
SP - 69
EP - 77
LA - rus
KW - Metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/65010
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.